Couldn't find what you looking for?

TRY OUR SEARCH!

I am currently on the depo shot and have been on it for 7 months now. I have had the shot twice (bc you have to get it every three months) But since I had my second shot, I didn't have a period the first 2 months, now all of the sudden Im having a moderate period, and been on it for 12 days straight. Some days I cramp really bad, some days I don't at all. Then when I was at work tonight, I had to push something out, and I just thought it was a lot of blood at one time. I get home, and there is this big tissue-like clump on my bad. It's in the shape of an O and is a pale red color. A blood clot can be easily squeezed, but this thing is definite in shape. I saved it in a zip-lock so I can show the doctor, but I was wondering what it could possibly be!

Loading...

I had this same experience after having the depo shot once and not taking it ever again. I went to the hospital very afraid and not knowing what was going on. I got a pregnancy test to make sure I was not having a miscarriage, the test was negative and the doctor could only explain to me that because I hadn't had my period for so long that there was a lot of tissue to be lost and that is all came at the same time. I don't know if this helps but that was my doctor's explanation.
Reply

Loading...

My daughter had the same shot and did not have period for 2months and a big clot came out when she started her period again she was in so much pain when that came out she felt a little better there testing it an she is 14
Reply

Loading...